# SDR ASAA2015072512587

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,548 hours, 9,157 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200124E1E
- Condition: Discharged
- Location: Master
- Part time: 8,622 hours, 2,709 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY IS DEAD.  ACFT GROUNDED.  REPLACED BOTH MAIN BATTERIES IAW MM 24-31-11.  OPS NORMAL.
